MATHEMATICA BOHEMICA, Vol. 123, No. 2, pp. 113-136 (1998)

On automorphism groups of planar lattices

Josef Niederle

Josef Niederle, katedra algebry a geometrie Prirodovedecké fakulty MU, Janackovo nam. 2a, 662 95 Brno, Czech Republic, e-mail:

Abstract: The structure of automorphisms of planar lattices is analyzed.

Keywords: planar lattice, automorphism group, planar representation

Classification (MSC2000): 06B99, 20B25, 08A35

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition